# SDR ASAA2019060649596

- Difficulty date: June 4, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 19,223 hours, 6,330 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OBSERVED #2 MAIN FUEL TANK INCREASE FROM QUANTITY 8.57 TO 8.80 IN CRUISE AFTER FUEL TEMP DROPPED BELOW 0 DEG. FUEL BURNED/ USED READING TAKEN CONSISTENT WITH NO ACTUAL INCREASE IN MAIN TANK FUEL. GROUNDED - YES. ACCOMP FQIS BITE CURRENT STATUS NO FAULTS, NO FLT FAULTS. ACCOMP GROUND TEST, TEST PASS REF B737-900 FIM 28-41 TASK 801. ACCOMP COMPARISON CHECK FOR #2 MAIN TANK, COMPARISON IS WITH IN LIMITS REF B737-900 AMM 28-41-00-720-801.
